# SDR USAA2011050291715

- Difficulty date: April 21, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6935242U14
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 CHECK - CRACK ON STRINGER TIE CLIP AT BS 807, STR 4R.  REPLACED STRINGER TIE CLIP AT BS 807, STR 4R IAW EO 5310-01047.
